ConsTasignapation versus sharts
Posted 24 December 2015 - 06:51 PM
Posted 31 December 2015 - 12:34 PM
Just about all the others do, but I've heard Bosulif can be miserable for about 6 months. I've also heard from several other posters that Tasigna can be a bear for constipation.
"You can't change the direction of the wind but you can adjust your sails."
DX 12/08; Gleevec 400mg; liver toxicity; Sprycel 100mg.; CCyR 4/10; MMR 8/10; Pleural Effusion 2/12; Sprycel 50mg. Maintaining MMR; 2/15 PCRU; 8/16 drifting in and out of undetected like a wave meeting the shore. Retired 12/23/2016! 18 months of PCRU, most recent at Mayo on 7/25/17 was negative at their new sensitivity reporting of 0.003.<p>
Posted 31 December 2015 - 03:44 PM
Some laxative should help.
Posted 31 December 2015 - 08:35 PM
Yes, Tasigna is a bear for constipation.
I tried to get points for the word "s-h-a-r-t-s" in the Scramble game on my phone, but it wouldn't give me points for it. I thought, It is too a real word! At least in our world.
Posted 04 January 2016 - 01:28 PM
I read in the literature that "sharts" is a side effect of Sprycel. I am having a bit of the opposite...
May-17: 0.0095% IS
Aug-17: 0.0048% IS
Nov-17: 0.0066% IS
1 user(s) are reading this topic
0 members, 1 guests, 0 anonymous users